# SDR AWXA9900419

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Condition: Saturated
- Location: Tail Section
- Part time: 19,265 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN HAD STRONG ODOR LIKE DIRTY SOCKS SMELL, ALL AREAS ESPECIALLY DURING DESCENT.  APU WASH CARD Z6D49301 COMPLIED WITH, NO SMELLS NOTED.
